# SDR AALA2020060549002

- Difficulty date: June 4, 2020
- Submitted: June 5, 2020
- Operation: Air carrier
- Aircraft: N507AY
- Make and model: Airbus A321-231
- Aircraft serial: 3712
- Aircraft time: 40,614 hours, 14,581 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: D9299200900000
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - SEAT MOUNTED RED EMERGENCY LIGHT INOP AT SEAT 21DEF.  REMOVED AND REPLACED HARNESS FOR SEAT MOUNTED EMERGENCY LIGHT PER AMM 33-51-19, OPERATIONAL CHECK GOOD.
